# SDR AALA202106219016

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 35,896 hours, 14,724 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Mlg Brake Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES #3 AND #4 FAILED ON LANDING. NO BRAKING ON RIGHT SIDE. FOUND #3 & #4 BRAKE QUICK DISCONNECTS, DISCONNECTED. REMOVED AND REPLACED #3 QUICK DISCONNECT BARREL. RECONNECTED #3 AND #4 BRAKE QUICK DISCONNECTS.
